# SDR IPXA2017051317058

- Difficulty date: May 13, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 14,930 hours, 9,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR EMERGENCY OPERATION CYLINDER NITROGEN PRESSURE IS LOW.  SERVICED THE CYLINDER WITH NITROGEN IAW AMM 52-10-14-0301.
